Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Noticed redness, swelling and pain on scrotum after removing hair. Any suggestion?

Answered by
Dr.
Dr. Kruti

Dermatologist

Practicing since :2003

Answered : 345 Questions

default
Posted on Wed, 2 Jan 2013 in Skin Rash
Question: Hey Doc!! I used a product specifically designed to remove hair from the scrotum, and left it on just three minutes too long. Now I have a burn. It's the top part of the scrotum under the penis. It's red, painful and a bit swollen . . .suggestions on treatment; reduce pain and heal?
doctor
Answered by Dr. Kruti 2 hours later
Hello

Thanks for posting your query.

I can understand your concern.

I would recommend that you apply a combination of a steroid and antibiotic cream.

That would be cortisone cream and neosporin cream mixed and applied twice a day on the affected area for five days.

You can also take tab. Tylenol twice a day to control the pain and inflammation.

If in three days you don't start seeing an improvement, it would be best to consult your doctor.

Hope my recommendations are helpful.

Please let me know if I can address any additional concerns for you.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,  
Medical Topics

Recent questions on  Cortisone

doctor1 MD

My 9 year old daughter has a rash on her upper and lower legs right after bath. She didn t wash the area because it started bothering her in shower. She has no fever or sore throat. I used cortisone on rash and gave her Benadryl. What do you think could be the source of this rash.

doctor1 MD

I have leaking heart valves and am on blood pressure meds. 3 weeks ago I had a cortisone shot in my back for spinal stenosis, and now for the last 3-4 days I have had irregular hear beat, also faster than ususal, and unstable blood pressure. Is this connected with the cortisone shot, and if so will it abate soon?

doctor1 MD

I am 56 yr old white female. Was having pain and swelling inthe submandibular lymph nods after eating associated with chronic infections of the lymph nods. Referred to a major medical center for treatment and I recently had Sialendoscopy and Dx with Sjournes Syndrome and told I would need Cortisone injections into the salivary glands every 3-4 months and then repeated Sialendoscopy yearly to reduce the scar tissue. I can't find any info about Cortisone injections into the salivary glands, any info would be most helpful to me.

doctor1 MD

Hello Dr.I am hiv+ but that is very much under control. The alopecia areatta began before my diagnosis and even with treatment of the hiv and cortisone shots, there is very little improvement. Rogaine helped my eyebrows but made my head hair worse. Do you have any recommendations?

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

doctor1 MD

hi I was wondering if you could tell me if I have hpv . I sweat a lot down there and went to the doc about a week ago. when i got there the condition went down a lot and he told me it could be a heat rash . however it came back again though, I did...